MAUDE Adverse Event Report: CARDINAL HEALTH, INC. CHEMOPLUS; POLYMER PATIENT EXAMINATION GLOVE

CARDINAL HEALTH, INC. CHEMOPLUS; POLYMER PATIENT EXAMINATION GLOVE
Model Number CTS731M
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Chemotherapy gloves used to protect pharmacy staff from chemotherapy exposure are packaged with size large gloves in a package marked and sold as size medium.

Brand Name
CHEMOPLUS
Common Device Name
POLYMER PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key8615308
Report Number8615308
Device Sequence Number1981696
Product Code LZA
UDI-Device Identifier10884521132566
UDI-Public10884521132566
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
Report Date (Section F) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCTS731M
Device Catalogue NumberCTS731M
Device Lot Number3A100718
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/16/2019
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/14/2019